The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FNWI" en publicatiejaar: "2010"

AuteursF.H. Ghane, A.J. Homburg, S. Sarizadeh
TitelC^1 robustly minimal iterated function systems
TijdschriftStochastics and Dynamics
Jaargang10
Jaar2010
Nummer1
Pagina's155-160
ISSN02194937
FaculteitFaculteit der Natuurwetenschappen, Wiskunde en Informatica
Instituut/afd.FNWI: Korteweg-de Vries Institute for Mathematics (KdVI)
SamenvattingWe construct iterated function systems on compact manifolds that are C^1 robustly minimal. On the m-dimensional torus and on two-dimensional compact manifolds, examples are provided of C^1 robustly minimal iterated function systems that are generated by just two diffeomorphisms.
Soort documentArtikel
Document finderUvA-Linker